RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 4, Pages 447–458 (Mi zvmmf2085)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiple factorization of convolution-type integral operators

B. N. Enginbarian

Yerevan

Full text: PDF file (1701 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:4, 435–446

Bibliographic databases:
UDC: 519.6:536.71
MSC: Primary 45E10; Secondary 65R20, 47A68, 47B35
Received: 15.02.1995
Revised: 12.07.1996

Citation: B. N. Enginbarian, “Multiple factorization of convolution-type integral operators”, Zh. Vychisl. Mat. Mat. Fiz., 37:4 (1997), 447–458; Comput. Math. Math. Phys., 37:4 (1997), 435–446

Citation in format AMSBIB
\Bibitem{Eng97}
\by B.~N.~Enginbarian
\paper Multiple factorization of convolution-type integral operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 4
\pages 447--458
\mathnet{http://mi.mathnet.ru/zvmmf2085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452590}
\zmath{https://zbmath.org/?q=an:0944.45002}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 4
\pages 435--446


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2085
  • http://mi.mathnet.ru/eng/zvmmf/v37/i4/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Enginbarian, “On the Convolution Equation with Positive Kernel Expressed via an Alternating Measure”, Math. Notes, 81:5 (2007), 620–627  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Yengibaryan B.N. Yengibaryan N.B., “On a Transformation of Integral Equations”, J. Contemp. Math. Anal.-Armen. Aca., 52:6 (2017), 288–294  crossref  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:70
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020